# SDR SWIA202265091

- Difficulty date: January 11, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR, AT UPPER END OF DOOR, AT AFT EDGE OF FWD DOOR CAP, CHAFING ON STRUCTURE AND FASTENER HEAD.  (MARKED)    (C-CHECK RO 3/14/2022)    BLENDED OUT CHAFING ON STRUCTURE ON PASSENGER DOOR, AT UPPER END OF DOOR, AT AFT EDGE OF FWD DOOR CAP. REF: CRJ-200 SRM 51-12-00. FOUND TO BE OUT OF LIMITS. REF: CRJ-200 SRM 52-10-14 AND CRJ-200 SRM 52-00-00. REPAIRED DAMAGED AREA BY COMPLYING WITH REO 601R-52-10-906 REV -- DATED 2022-01-31, DISPOSITION STEPS 1 THRU 4. SEE CONTINUATION CARD FOR DETAILS.
